San Jose, CA
A 65-year-old female asked:
I am an 82 year old male. i have been on 5mg. of finasteride for six months and have breast tenderness on one nipple. my doctor told me to stop it and i might have to have a mammogram. could i get breast cancer in six months of taking finasteride?
1 doctor answer • 1 doctor weighed in
Internal Medicine 29 years experience
More likely: Is gynecomastia which is benign breast enlargement and is notoriously happening as fast as few weeks to few months. Breast malignancy cannot be ruled out otherwise without appropriate tests , but is less likely
Created for people with ongoing healthcare needs but benefits everyone.
79 viewsAnswered >2 years ago
Last updated May 2, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.